# SDR CA160212001

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint
- Part number: 429010204101
- Condition: Unknown
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, A "BANG" HAS BEEN HEARD BY BOTH CREW.  NO LOST OF FLIGHT OR ENGINE CONTROLS HAS BEEN NOTICED, NO ABNORMAL VIBRATIONS OBSERVED AND NO INDICATION OF ANY PROBLEMS FROM SYS ON DISPLAY UNITS. NO OTHERS OBSERVATIONS FOR THE REST OF FLIGHT AND LANDING.
